Journal of Symbolic Logic

The $\Pi^0_2$ Enumeration Degrees are Not Dense

William C. Calhoun and Theodore A. Slaman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show that the $\Pi^0_2$ enumeration degrees are not dense. This answers a question posed by Cooper.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1364-1379.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745140

Mathematical Reviews number (MathSciNet)
MR1456112

Zentralblatt MATH identifier
0874.03054

JSTOR
links.jstor.org

Citation

Calhoun, William C.; Slaman, Theodore A. The $\Pi^0_2$ Enumeration Degrees are Not Dense. J. Symbolic Logic 61 (1996), no. 4, 1364--1379. https://projecteuclid.org/euclid.jsl/1183745140


Export citation